Economics at your fingertips  

A simple characterization of responsive choice

Christopher Chambers and M. Bumin Yenmez ()

Games and Economic Behavior, 2018, vol. 111, issue C, 217-221

Abstract: We provide several characterizations of q-responsive choice functions, based on classical axioms of matching theory and revealed preference theory.

Keywords: Responsive; Acceptant; WWARP; Satisficing (search for similar items in EconPapers)
JEL-codes: C78 D47 D71 D78 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-10-11
Handle: RePEc:eee:gamebe:v:111:y:2018:i:c:p:217-221